| Model Number |
CN LOCK SCREW, F THREAD, Ø4.0MM X 36MM |
| Medical Device Problem Codes |
Positioning Failure (1158); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/20/2025, it was reported by a sales representative via (b)(4) that an 8124-036 lock screw would not lock in the plate.This was discovered during a proximal humerus fx.The case was completed with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation, and/or excessive force being used during insertion of the screw.